Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 99, NWS North Platte, NE

May 30, 2016Blaine County, Brown County, Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 30, 2016, 7:45 PM CDT for Blaine County, Brown County, Cherry County, Nebraska. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2016, 7:45 PM CDT (00:45 UTC)
Expired
May 30, 2016, 8:30 PM CDT
In force
45 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Blaine County, NE, Brown County, NE, Cherry County, NE

The radar

The North Platte radar (KLNX), 59 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 3:19 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1852 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1852 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1911 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

379 
WUUS53 KLBF 310045
SVRLBF
NEC009-017-031-310130-
/O.NEW.KLBF.SV.W.0099.160531T0045Z-160531T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
745 PM CDT MON MAY 30 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  BROWN COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 830 PM CDT

* AT 744 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR JOHNSTOWN TO 6 MILES WEST OF PURDUM...MOVING
  SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  AINSWORTH...LONG PINE...JOHNSTOWN...ELSMERE...PURDUM...HOFELD LAKE...
  HAWLEY FLATS...LONG LAKE STATE WILDLIFE MANAGEMENT AREA...KOSHOPAH...
  JONES LAKE...MOON LAKE...WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA
  AND RAVEN.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 225 AND 246.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4252 9968 4242 9966 4193 9996 4207 10027
      4209 10027 4209 10048 4265 10016
TIME...MOT...LOC 0044Z 293DEG 24KT 4265 10005 4208 10039 

HAIL...1.00IN
WIND...60MPH
 
$$

KULIK
2 follow-up statements
195 
WWUS53 KLBF 310113
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
813 PM CDT MON MAY 30 2016

NEC031-310122-
/O.CAN.KLBF.SV.W.0099.000000T0000Z-160531T0130Z/
CHERRY NE-
813 PM CDT MON MAY 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHERRY COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NEBRASKA.

LAT...LON 4250 9968 4241 9966 4193 9996 4206 10025
      4208 10027 4209 10026 4209 10017 4225 10017
      4259 9996
TIME...MOT...LOC 0112Z 292DEG 22KT 4255 9978 4198 10012 

$$

NEC009-017-310130-
/O.CON.KLBF.SV.W.0099.000000T0000Z-160531T0130Z/
BLAINE NE-BROWN NE-
813 PM CDT MON MAY 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN BLAINE AND SOUTHERN BROWN COUNTIES...

AT 812 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LONG PINE TO 9 MILES SOUTHEAST OF PURDUM...MOVING
SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
AINSWORTH...PURDUM...HOFELD LAKE...HAWLEY FLATS...LONG LAKE STATE
WILDLIFE MANAGEMENT AREA...KOSHOPAH...JONES LAKE...WILLOW LAKE STATE
WILDLIFE MANAGEMENT AREA AND RAVEN.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 237 AND 243.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4250 9968 4241 9966 4193 9996 4206 10025
      4208 10027 4209 10026 4209 10017 4225 10017
      4259 9996
TIME...MOT...LOC 0112Z 292DEG 22KT 4255 9978 4198 10012 

HAIL...1.00IN
WIND...60MPH
 
$$

KULIK
845 
WWUS53 KLBF 310123
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
823 PM CDT MON MAY 30 2016

NEC009-017-310133-
/O.EXP.KLBF.SV.W.0099.000000T0000Z-160531T0130Z/
BLAINE NE-BROWN NE-
823 PM CDT MON MAY 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BLAINE AND
SOUTHERN BROWN COUNTIES WILL EXPIRE AT 830 PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NEBRASKA.

LAT...LON 4250 9968 4241 9966 4193 9996 4206 10025
      4208 10027 4209 10026 4209 10017 4225 10017
      4259 9996
TIME...MOT...LOC 0121Z 293DEG 24KT 4255 9978 4198 10012 

$$

KULIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:40 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, May 30, 6:40 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
640 PM CDT MON MAY 30 2016

.SHORT TERM...(This evening through Tuesday)
Issued at 255 PM CDT Mon May 30 2016

Rain showers and thunderstorms are beginning to develop across north
central Nebraska along the dry line. Thunderstorms are anticipated
to continue developing through the afternoon. As thunderstorms
encounter a more unstable atmosphere as they move eastward,
thunderstorms will become severe. These storms will expand southward
over the early evening hours as the cold front approaches the region
from the west. The greatest threat with these storms will large hail
and strong winds. Several hours of severe storms are possible as the
line slowly progresses eastward.

Storms will move out of the area around midnight as the cold front
pushes across Nebraska and the Northern Plains. Behind the front,
light showers and possibly some light fog will be possible through
8am.

Tuesday will be much drier and cooler across central Nebraska as
surface high pressure starts to build into the region. High
temperatures will top out in the low 70s on Tuesday.

.LONG TERM...(Tuesday night through Monday)
Issued at 255 PM CDT Mon May 30 2016

Tuesday night through Thursday...a dry forecast is in place through
early Thursday aftn. Both the NAM and GFS show a dryline bulge
developing across Ncntl Neb late Thursday aftn with K indices near
or above 40C. MLcape rises to around 2000j/kg with shear increasing
to around 35-40kt when calculated using mixed layer and 450 mb winds.
This places the bulk richardson number around 40 supporting isolated
storms. The NAM and GFS develop some convection by 00z Thursday
evening.

A blend of the GFS...SREF and NAM models produces dew points in the
upper 50s ahead of the dry line. Bias correction lowers them to the
mid 50s. The GFS and NAM show precipitable water increasing to
between 1.00 and 1.25 inches along and east of Highway 83. This
suggests that moisture will briefly return to the Cntl Plains this
week. CONRAD indicates the cape is too low for cell regeneration so
pops are isolated and this consistent with the GFS which shows very
light QPF.

Otherwise the forecast revolves around temperatures. The new
guidance is producing lows in the upper 30s at Alliance which would
produce lows near 40 across the Wrn Sandhills. The guidance produces
highs in the lower 70s Wednesday with lower 80s Thursday. The
temperature forecast uses a blend of 4 guidance data sets plus bias
correction.

Thursday night through Monday...a cold front will sweep the fcst
area Friday. Little cooling occurs behind the front. The main
feature is dry air and Pacific high pressure which will spend the
next 4 days sinking slowly south through Cntl and Srn Plains.

A dry forecast is in place with high temperatures in the upper 70s
to lower 80s. Strong upper level ridging will be in place centered
over the Cntl Rockies.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 633 PM CDT Mon May 30 2016

An active line of thunderstorms...some with large hail and 60 mph
winds...was moving east across western Nebraska from KANW to KIML.
The line was moving around 25kts to the east and will move into
central Nebraska through the late evening. MVFR conditions are
associated with the thunderstorms...otherwise VFR conditions.

&&

.HYDROLOGY...
Issued at 255 PM CDT Mon May 30 2016

Flooding along the North Platte River and main branch of the Platte
River will continue until further notice. Water levels are expected
to remain fairly steady over the next few days resulting in moderate
flooding to continue along the North Platte River at North Platte
and Lewellen. Minor flooding will also continue at Lisco along the
North Platte River and Brady along the main branch of the Platte
River. Although the South Platte river is not anticipated to flood
at this time, water levels will remain elevated at both Roscoe and
North Platte.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

SHORT TERM...Kulik
LONG TERM...CDC
AVIATION...Power
HYDROLOGY...Kulik
Hazardous weather outlook, May 30, 4:46 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
446 PM CDT MON MAY 30 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-312200-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
446 PM CDT MON MAY 30 2016 /346 PM MDT MON MAY 30 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SEVERE STORMS ARE POSSIBLE ACROSS ALL OF WESTERN AND NORTH
CENTRAL NEBRASKA WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN
SEVERE THREATS TONIGHT. IN ADDITION...HEAVY RAIN AND FREQUENT
LIGHTNING WILL BE THREATS AS WELL...ESPECIALLY THOSE WITH OUTDOOR
INTERESTS.

MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE NORTH PLATTE
RIVER AND MAIN STEM PLATTE RIVER THROUGH TONIGHT. ELEVATED RIVER
LEVELS WILL CONTINUE ALONG THE SOUTH PLATTE RIVER FROM ROSCOE TO
NORTH PLATTE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE POSSIBLE ON TUESDAY ACROSS PORTIONS OF CENTRAL
AND NORTH CENTRAL NEBRASKA. AT THIS TIME...THE THREAT FOR SEVERE
STORMS IS LOW.

WATER RELEASES FROM RESERVOIRS IN WYOMING AND LAKE MCCONAUGHY
WILL MAINTAIN MINOR TO MODERATE FLOODING INTO JUNE FROM LISCO TO
NORTH PLATTE. THE PLATTE RIVER WILL REMAIN ELEVATED NEAR BRADY
WITH MINOR FLOODING EXPECTED. THE SOUTH PLATTE RIVER WILL CONTINUE
TO REMAIN ELEVATED INTO JUNE...BUT IS EXPECTED TO REMAIN BELOW
FLOOD STAGE AT ROSCOE AND NORTH PLATTE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON AND TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

POWER

In the hours before

Special weather statement, May 30, 7:23 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
723 PM CDT MON MAY 30 2016

NEZ005-310100-
EASTERN CHERRY NE-
723 PM CDT MON MAY 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY COUNTY UNTIL
800 PM CDT...

AT 722 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
VALENTINE NATIONAL WILDLIFE REFUGE TO 6 MILES WEST OF BROWNLEE...AND
MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BROWNLEE...HIGHWAY 83 CROSSING THE NORTH LOUP RIVER AND HIGHWAY 83
CROSSING GOOSE CREEK.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 166 AND 192.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NEBRASKA.

LAT...LON 4261 10030 4218 10055 4233 10074 4266 10049
TIME...MOT...LOC 0022Z 299DEG 21KT 4260 10049 4231 10074

KULIK
Local storm report, May 30, 7:25 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
725 PM CDT MON MAY 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     TSTM WND GST     9 WSW STAPLETON         41.43N 100.67W
05/30/2016  E60 MPH          LOGAN              NE   PUBLIC

&&

MOLDAN
Special weather statement, May 30, 7:30 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
730 PM CDT MON MAY 30 2016

NEZ059-070-071-310115-
FRONTIER NE-LINCOLN NE-HAYES NE-
730 PM CDT MON MAY 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HAYES...FRONTIER AND
SOUTHEASTERN LINCOLN COUNTIES UNTIL 815 PM CDT...

AT 730 PM CDT...EMERGENCY MANAGEMENT REPORTED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
WELLFLEET TO 8 MILES EAST OF PALISADE...AND MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CURTIS...EUSTIS...WELLFLEET...MOOREFIELD...STOCKVILLE...MEDICINE CREEK
RESERVOIR STATE RECREATION AREA...MAYWOOD...BLUEGILL HAVEN CAMPGROUND...
HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA...MARENGO...
HAYES CENTER STATE WILDLIFE MANAGEMENT AREA...RED WILLOW RESERVOIR
STATE RECREATION AREA...ORAFINO...QUICK...DANCING LEAF EARTH LODGE...
WILLOW VIEW CAMPGROUND AND FREEDOM.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 56.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WESTERN AND CENTRAL NEBRASKA.

LAT...LON 4075 10088 4080 10022 4070 10022 4070 9998
      4044 9998 4043 10009 4035 10010 4035 10100
TIME...MOT...LOC 0030Z 268DEG 43KT 4069 10084 4037 10094

MARTIN
Local storm report, May 30, 7:38 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
738 PM CDT MON MAY 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     5 N NORTH PLATTE        41.21N 100.77W
05/30/2016  M58 MPH          LINCOLN            NE   TRAINED SPOTTER

&&

MOLDAN
Local storm report, May 30, 7:39 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
739 PM CDT MON MAY 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND GST     5 W STAPLETON           41.48N 100.61W
05/30/2016  M52 MPH          LOGAN              NE   CO-OP OBSERVER

&&

SNIVELY
Local storm report, May 30, 7:45 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
745 PM CDT MON MAY 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     TSTM WND GST     BRADY                   41.02N 100.37W
05/30/2016  E60 MPH          LINCOLN            NE   CO-OP OBSERVER

            SUSTAINED WINDS OF 40 TO 50 MPH...WITH GUSTS AROUND 60
            MPH. WINDS PRECEEDED THE RAIN.

&&

MOLDAN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:04 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson26 min
May 30, 7:05 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha40 min
May 30, 7:12 PM CDTSevere Thunderstorm WarningLBFLincoln48 min
May 30, 7:23 PM CDTSpecial Weather StatementLBFCherry37 min
May 30, 7:25 PM CDTSevere Thunderstorm WarningLBFLogan, McPherson35 min
May 30, 7:27 PM CDTSevere Thunderstorm WarningLBFLincoln33 min
May 30, 7:30 PM CDTSpecial Weather StatementLBFFrontier45 min
May 30, 7:49 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan41 min
May 30, 7:58 PM CDTSevere Thunderstorm WarningLBFLincoln22 min
May 30, 8:25 PM CDTSevere Thunderstorm WarningLBFFrontier35 min
May 30, 8:26 PM CDTSpecial Weather StatementLBFBlaine, Brown, Loup, Rock79 min
May 30, 8:30 PM CDTSpecial Weather StatementLBFCuster30 min
May 30, 10:03 PM CDTSpecial Weather StatementLBFBoyd, Garfield, Holt, Loup57 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.